# SDR 96UAL900552

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1843U
- Make and model: Doug DC-10-10
- Aircraft serial: 46636
- Engine: Ge CF66D
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: CM376AS15
- Condition: Failed
- Location: Nr 2 Smoke Det
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AFT CARGO SMOKE DETECTOR WOULD NOT TEST.  *S/D*  TEST LAMP WAS BURNED OUT, REPLACED LAMP.
